It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


Vicodin Withdrawal
Feb 19, 2007
I've been posting this past week about my Vicodin use. When my Doc. offered the script last week, my initial thought was that it would be a bad idea. Then my addictive mind took control so I filled the script. My problem has always been alcohol & never had any experience w/ pain meds. I should have known because I'm currently on a Klonopin taper because I was abusing them. Funny how the the addictive part of your brain can allow you to rationalize. Anyway, I went through the whole script of 90 in six days. Took my last Sat. afternoon. Yesterday & today have been a living Hell. I've been through some near fatal alcohol relapses. My last I had a BAC of 4.6 so I know about the pain. It's the mental part that's overwhelming. I'm so depressed I can't function.I'm already being treated for major depression. I've got 1yr. of alcohol recovery & I'm not going to drink over this. How long does this last ? Have any of you taken this many Vicodins in such a short time ? How did you get through it all ? I guess I'm on my pity pot. I have no one to talk to. I'm alone in my apartment. I wish I could be around some people. I've called a few "friends " but no one has any time. I'm truly thankful for this board. Thanks to all for listening. Mike
Hi Mike,
I was just trolling thru some of the posts, I usually post more on the pain mgmnt forum, and wanted to say that I hope you can get thru this, and actually even if you ripped thru all of them, it wont last long. It was 90 is 6 days? Thats a lot, but its not like you were doing that for months...Thank God~
Take a ton of immodium, its got something in it not just for the runs, but it works on the body to ease the w/d. I had to do that once, and I took 6 of the caplets, and it helped a ton. IM 5'9 and weigh 125, so If i did it Im sure its ok. Ive seen alot of posts here about that, and heard the same thing, so maybe some one else will post about it.
Did you have a refill? can you taper? If you did have one it would be too early i guess to refill, huh.
I didnt want you to be alone, and not thinking that we werent here for you~ Take care, hot baths, a heating pad, some gatorade, some benedryl, excercise if you can, a walk, something to pass the time, or it will make you nuts. My mind can be my worst enemy at times, and I hope you can find something that will help you thru this.
Keep posting here, weve all read your story and are here for you to help you thru ok? Friends who have no clue as to what you are going thur wont be able to relate to you for this, and there are a ton of friends here. Stay posting and keep reading for some more advice. Everyone has done it, ran out too early, tried to taper, ect. There are a zillion ppl here who know how you feel~
xoxoxoxoxox,
IZZY'SMOM





All times are GMT -7. The time now is 10:01 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!